# SDR ABXA010569

- Difficulty date: October 26, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 52,933 hours, 50,765 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: 99234343
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER WAS CRACKED AND EXFOLIATED IN TWO PLACES, FORWARD SIDE OF F.S. 617 AND LONGERON 30, AND FUSELAGE DRAIN AT F.S. 632. REPLACED KIDNEY DOUBLER.
